Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Zlatin, Michael"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Abdi, Ahmad ORCID: 0000-0002-3008-4167, Cornuejols, Gerard and Zlatin, Michael (2023) On packing dijoins in digraphs and weighted digraphs. SIAM Journal on Discrete Mathematics, 37 (4). 2417 - 2461. ISSN 0895-4801

This list was generated on Mon Jun 24 00:24:51 2024 BST.